Q. My skin was damaged after using cortisone cream. How to heal it?

Answered by
Dr. Rashmi Singh
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 01, 2018 and last reviewed on: Oct 14, 2020

Hello doctor,

I am 26 years old. I am trying to find a way to heal my skin after abuse of cortisone creams. Quite specifically, in between my eyebrows, my skin is seriously thin and looks damaged. I stopped using the cortisone creams before four years, and I was given them to use due to allergic reaction hives. I am skeptical of using acids and any chemicals. I have hyperpigmentation on my forehead and do not want to worsen it. I have been reading vitamin C and vitamin E creams, but do not know which is the best. Thank you.

#

Hello,

Welcome to icliniq.com.

  • How long did you use cortisone cream over the face?
  • Repair of steroid induced damage requires a lot of patience.
  • In mild to moderate cases, gentle cleanser - Cetyl alcohol based with barrier repair agents containing Ceramide and Hyaluronic acid suffice.
  • In cases where damage is severe, we recommend an immunomodulator cream like Pimecrolimus. But, I would not suggest it without your physician checking your skin.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 


Related Questions:
What could the lesions on the back of a 65-year-old man be?

.. viewed the images attached (attachment removed to protect patient identity). The dark spots are perhaps seborrheic keratosis which is a benign epidermal skin lesion. They are a part of aging and only of cosmetic concern. If desir...   Read full

I need your suggestions on which sunscreen to use.

.. factor or SPF blocks damaging UV rays, which are responsible for skin aging, darkening, sunburn, and malignancy. I would advise you to use sunscreens that are a multi-spectrum or broad spectrum, which blocks both UV-A and UV-B rays. Select Sunsc...   Read full

How long do I have to wait after Cortisone shot to have surgery?

.. two schools of thought regarding the risk of infection in total knee/hip replacement after local steroid injections. As the causes of infection are multifactorial, results favoring both schools of thought are seen. Since you are only undergoing ar...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.